# SDR IPXA2023051093183

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 88,005 hours, 16,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH CREW DOOR WILL NOT OPEN. R/R L1 DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06. OPS CHECK NORMAL.
